PDA

View Full Version : shooting methadone?



ein0606
09-20-2007, 08:23 PM
im on the liquid methadone thats like a cherry cough syrup. is it possible to shoot it straight or do you have to mess with it at all. my friend is convinced you dont have to do anything but i think it would be pretty dangerous, any advice?

rachamim18
09-20-2007, 10:34 PM
You do not have to do anything at all but it is a waste if you inject it and IS dangerous, especially for the long term.

First, oral preparations of methadone should always be consumed as is. The substance has an incredibly high oral bioavailability.

Secondly, the chery red gels up and is very hard on the veins. Easy to abcess and /or collapse your veins.

Third, methadone offers no euphira whatsoever and absolutely no rush (a rush can be had with the injectable amps for some reason but they are practically nonexistent outside of the UK).

so, why waste what could be a good thing?

Shotalotofdopeamus
09-21-2007, 12:29 AM
Shooting the cherry red liquid is a great idea if you really want to wind up in a world up hurt. Aside from there being no 'advantage' (see post above) to IV methadone the liquid most likely has a very high sugar content (if my memory serves me correct) and a shot of sugar straight to dome has the potential to be fatal. Your blood sugar will soar through the roof and that is a very bad thing. Swim (seriously) tried this one time convinced it would be 'great' and booted his normal dose. Swim used 3 3ml syringes and pushed all of them in succession before he untied. Swim almost died in front of me. Very scary. Please for the love of what ever deity you worship DO NOT SHOOT THE LIQUID. If you really need to shoot something take your dose orally and push off some distilled/clean water. Go through the ritual but just don't use anything other than water. Looks kind of weird cooking up just water and then injecting but you would be surprised at how much the whole ritual plays into the equation. Some folks just like getting stuck...I know I do.

Canis aureus
09-21-2007, 11:13 AM
Isn't it yet visible or self-evident thing that cherry syrup would be very bad idea to shoot?

Duckfeet
09-21-2007, 12:17 PM
Yeah, but u know how it is... Usually it starts with a rumor, or a joke, or just the fact that some people lie repreatedly. And somebody will hear about it... "Hey, I heard u could shoot up liquid methadone..." and then that too gets passed around...

But I'm glad they ask on here. It may seem obvious and stupid, but I guarantee you, somebody somewhere is doing it, and better to ask, and feel a little bit foolish, than to put some new horror in one's veins...



Isn't it yet visible or self-evident thing that cherry syrup would be very bad idea to shoot?

ein0606
09-21-2007, 02:34 PM
and thats exactly why i did ask knowing it seems odd but i have been told that it been done, not necessarily with the methadone but with the cherry flavored codeine syrup, so uthink it would have the same results.

Duckfeet
09-21-2007, 03:19 PM
I figured that, and that's why I posted what I did. Sometimes we can come off as a little harsh here, but it's much better to ask a question like that, and I guarantee you that there were people on here wondering that, just afraid to ask, so you performed a service, maybe somebody will avoid tearing up their veins, or worse, because you asked... I know when I first signed on here, I started some thread telling people how to shoot up percocets and other crap, and got kind of put in my place, and my feelings hurt, but then I realized that the people on here just wanted to protect people from the idiocy that I was suggesting...and just because I had survived a lot of buffer induction, didn't mean the next guy would, so I learned this site was a good and useful place...and I hung in there, and learned not to post stuff that might harm somebody...

and btw, I wanted to be sure and to tell you welcome, and glad you have joined opiophile...we can be a little cranky at times, but it's a good and useful sight, most of the time...

Best wishes...



and thats exactly why i did ask knowing it seems odd but i have been told that it been done, not necessarily with the methadone but with the cherry flavored codeine syrup, so uthink it would have the same results.

ein0606
09-21-2007, 03:38 PM
thank you, i apreciate your explanations, i have have found this site very very resourceful in the past few days since i found it

RobotJones
09-21-2007, 08:01 PM
I thought I'd put in my two cents. I've been on the liquid cherry-flavored methadone for two years now, and I'm currently on 35mg daily. And for about the last 8 months I've been IVing every "take-home" dose they've given me. I have just recently discovered that my blood pressure is through the fuckin' roof! It's supposed to be like 110 over 70 or 120 over 80, but mine is 180 over 118 which the nurse said was in stroke territory. So, needless to say, I would strongly reccomend AGAINST shooting your methadone. But, for the sake of sharing information I'll go into my methods.

First, I never cooked it or filtered it or anything like that. The only thing I did do was dilute it with a little water. (2 parts methadone to 1 part water) I would first draw up about 40-50 units of methadone into my 1cc syringe. This takes a while because of how thick the liquid mixture is, so be patient. Then, I'd draw up about 20-25 units of water. I do this mainly because it's easier to boot into the veins. It's really hard to push out when it hasn't been diluted. This method would give me about 6-8 shots each Sunday. I'll state for the record that I've never gotten a rush or a buzz from this. It always gives me a tease of a rush, like the feeling that it's on its way but never arrives, but this is probably all psycosomatic anyway. I have tried doing several of these shots in a row to see if it would increase the effects, but it only made me feel sick, extremely tired, and noxious.

So, my advice is don't shoot your methadone in case it's related to my high blood pressure thing. It's possible that the thick sugary syrup has started to collect in my heart/arteries/veins and has coagulated or something and that is why my BP is up, but I'm no doctor so I couldn't tell you for sure. All I can say is that if you insist on doing this, always use clean, sharp needles and rotate the injection sites often.

My fixation is obviously on the ritualistic act of injecting opiates into my veins and it's something I'm still trying to deal with. I hope I can find other ways to fill this craving which aren't so bad for my health, and I hope the same for you.

chopstix
09-22-2007, 04:14 AM
By injecting syrupy sweet methadone you're inducing hyperglycemia (http://en.wikipedia.org/wiki/Hyperglycemia) and causing your pancreas to work overtime to produce enough insulin to control your blood sugar. I know someone who induced diabetes in himself from using lemon juice to break down crack to shoot - the high sugar content from the lemons caused his pancreas to give it up; he's now diabetic for life, I think he was maybe 21 at the time.

Shooting up sugar/glucose/fructose/whatever is a really bad idea.

rachamim18
09-22-2007, 11:14 AM
Ein: As Duck said, in other words but just the same: ALWAYS ASK. Like they say in America, "The only stupid question is the one not asked." The idea is HR (Harm Reduction). Actually, alot of people do inject it but it is a waste and dangerous as noted.

Canis aureus
09-23-2007, 02:35 AM
I alwasy think why the maanufactures put some dangerous things in syrup for example. I mean when each could know that it would be injected anyway.

They could make it so, that it is just about impossible to shoot; not as it is, that it is dangerous but possible to shoot.

But as its said it is always good to ask...

9177
09-23-2007, 02:48 AM
Shooting methadone in pill and liquid form caused a friend of mine to go into cardiac arrest.
Not a good idea.

Lil_Miss_Brownstone
10-02-2007, 07:47 AM
I have never heard of anyone becoming diabetic from shooting lemon juice. A few years ago, I shot a whole squeeze lemon over the course of a month of two. Then everyone told me vineger was safer than lemon juice, so i used vinegar, and when all my veins disapeared everyone was like "oh, that's from the vinegar".

rachamim18
10-03-2007, 12:03 AM
Lemon juice is used because it is an acid that effects the pH in a positive way but only for a VERY SHROT time and will not cause lasting effects.
Why are you consu

Duck: "Getting put in your place for a How To on pill injection"...I think that censoring that information is insane. HR, while not the primary focus of this site, should be in the forefront of all long term users' minds.